# SDR ASAA2012112193355

- Difficulty date: November 21, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 17,037 hours, 5,440 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010201
- Part serial: 006023
- Condition: Failed
- Location: Cockpit
- Part time: 17,755 hours, 5,645 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FMC LETTER C DOES NOT WORK.  REPLACED NR 2 MCDU OPS CK GOOD REF MM 34-61-01.
